Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Constipation with nausea and vomiting after gall bladder removal, feeling of obstruction in throat. Advice?

My gallbladder was removed 7 weeks ago. Since then I suffer from constipation which came right after week 5 then last week constipation gain until now t week 7. I also for past 4 days become nauseous with vomiting ( orange yellow at girt and today brownish). I also bloat a lot, get heartburn and reflx that tastes like beer although I o not use any alcohol. I just drink water. I use digetive enzymes plus high blood pressure medicine and ulsanic plus pantoprazole . It feels as if I ave some form of obstruction in my stomach.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist 's  Response
Welcome to Healthcare magic.
You have not mentioned whether you have had an open surgery or a lap surgery.
Constipation, vomiting and abdominal distension after abdominal surgery should raise the suspicion of intestinal obstruction.
I would advice you to consult your surgeon again to rule out intestinal obstruction.
Does that answer your question.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor